# SDR DALA2019051302999

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 63,357 hours, 25,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 3792098) 1L DOOR WOULD NOT OPEN FROM OUTSIDE, HAD TO OPEN FROM INSIDE DURING ARRIVAL INTO SEA. CLEANED DEBRIS ,CHECKED OPERATION OF L1 DOOR PER AMM 52-11, FOUND OK FOR SERVICE.
